# SDR ABXA9801169

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 97537513
- Condition: Cracked
- Location: Bs 680
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD FS 680, 16 INCHES FROM BOTTOM, TWO CRACKS, ONE RUNS HORIZONTALLY FROM CENTER TO THE RIGHT 18 INCHESLONG, AND SECOND RUNS FROM CENTER HORIZONTALLY TO THE LEFT 4.5 INCHES LONG.  REPAIRED IAW DC8 SRM 53-2-5.
